Show simple item record

dc.contributor.authorCheng, Sui Sun ( )
dc.contributor.authorZhang, Guang ( )
dc.date.accessioned2020-06-30T18:14:29Z
dc.date.available2020-06-30T18:14:29Z
dc.date.issued2001-09-04
dc.identifier.citationCheng, S. S., & Zhang, G. (2001). Existence of positive periodic solutions for non-autonomous functional differential equations. Electronic Journal of Differential Equations, 2001(59), pp. 1-8.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/11930
dc.description.abstractWe establish the existence of positive periodic solutions for a first-order differential equation with periodic delay. For this purpose, we use the fixed point theorem proved by Krasnoselskii.en_US
dc.formatText
dc.format.extent8 pages
dc.format.medium1 file (.pdf)
dc.language.isoen_USen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2001, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectPositive periodic solutionsen_US
dc.subjectConeen_US
dc.subjectDelayen_US
dc.titleExistence of Positive Periodic Solutions for Non-Autonomous Functional Differential Equationsen_US
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record